# SDR IPXA2015021085778

- Difficulty date: February 4, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN FLOOR PANEL 261FF PUNCTURED REPAIRED PANEL 261FF IAW SRM 53-00-50, PARA 4, FIG 6.
